American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gary Cornell. Exponential growth of the $l$-rank of the class group of the maximal real subfield of cyclotomic fields. Bull. Amer. Math. Soc. 8 (1983) 55-58. MR 682821.
Abstract, references, and article information
View Article: PDF

[2] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information
View Article: PDF

[3] Frank Gerth III. The Hasse norm principle for Abelian extensions of number fields. Bull. Amer. Math. Soc. 83 (1977) 264-266. MR 0422200.
Abstract, references, and article information
View Article: PDF

[4] Frank Gerth III. Ranks of Sylow 3-subgroups of ideal class groups of certain cubic fields. Bull. Amer. Math. Soc. 79 (1973) 521-525. MR 0314797.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1